# SDR UIEA2018121002812

- Difficulty date: December 10, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,052 hours, 16,815 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 25904
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP. FAULT FOUND WITH STARTER MOTOR. REMOVED AND REPLACED STARTER IAW AMM 49-11-01, OPS CHECK NORMAL.
